# SDR 98ZZZM462

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 SERVICE DOOR EXIT LGIHT INOP.  REMOVED AND REPLACED EXIT LIGHT ASSY.  (M)
